MathSciNet Relay Station
MathSciNet bibliographic data
MR2181154 47H10 (47H09)
Cho, Yeol Je; Kang, Jung Im; Zhou, Haiyun Approximating common fixed points of asymptotically nonexpansive mappings. Bull. Korean Math. Soc. 42 (2005), no. 4, 661–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement